# SDR CA040118001

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 2LA006913
- Condition: Burned
- Location: Flood Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) THE COPILOT REPORTED FWD FLOOD LIGHT WIRES CAUGHT FIRE. CAPTAIN REPORTED THAT FO PINCHED WIRE WITH FINGERS TO EXTINGUISH FLAMES. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE FI FWD FLOOD LIGHT ASSEMBLY WAS REPLACED.
